# SDR 99UAL900235

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Detached
- Location: Rt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR LIFE RAFT LANYARD NEEDS TO BE RESTOWED.  IT IS INHIBITING ARMING THE DOOR.  LANYARD WAS PULLED FROM ITS ATTACHMENT POINT ON THE GIRT BAR TRIGGER BY A F/A.  MAINTENANCE SUBSEQUENTLY REATTACHED THE LANYARD TO ITS PROPER LOCATION ON THE GIRT BAR TRIGGER.
